# SDR AALA20150112010

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 84,728 hours, 39,614 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 5936832509
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GND SPOILER CASTING LUG CRACKED AT OTBD AFT REAR.  R & R CASTING IAW SRM 57-01-00, IPC 27-60-02-02, IPC 27-60-04-05 & AARD 51-00-05.
